MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. RAPID AV SPRAY CATHETER KIT

UNITED STATES ENDOSCOPY GROUP, INC. RAPID AV SPRAY CATHETER KIT
Model Number 2000177
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The trufreeze business manager contacted the doctor who performed the procedure to obtain additional information pertaining to the reported event and patient status several times.To date, we have not received a response.No information regarding the results of the x-ray could be obtained despite several attempts made by reaching out to the user facility.The catheter was not returned for evaluation.Without the return of the catheter the complaint cannot be confirmed, and the cause of the reported issue cannot be determined.The instructions for use state (p.3), "the physician should carefully consider patient eligibility for cryospray ablation (i.E., cryosurgery and associated gas pressure), including patient presentation, medical history, co-morbidities (e.G., copd, cad), and prolonged use of steroids that may reduce the patient's tissue compliance and tissue strength affecting their ability to tolerate cryospray." we have no knowledge of the patient's medical history or comorbidities.Steris cannot confirm that the rapid av spray catheter or trufreeze cryospray therapy caused or contributed to the pain experience in the reported event.Out of an abundance of caution, we are reporting this event.A follow-up will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that a patient was experiencing pain one week after undergoing a procedure which included use of trufreeze cryospray therapy.The procedure was completed successfully.The patient sought and received additional medical intervention (x-ray).

Brand Name
RAPID AV SPRAY CATHETER KIT
Common Device Name
RAPID AV SPRAY CATHETER KIT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key16915309
Report Number1528319-2023-00014
Device Sequence Number20471724
Product Code GEH
UDI-Device Identifier00724995199227
UDI-Public00724995199227
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2000177
Device Catalogue Number2000177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown